MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA LOCKING SCREW STARDRIVE 18MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA LOCKING SCREW STARDRIVE 18MM; SCREW, FIXATION, BONE
Model Number 02.210.118
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon receiving delivery on an unknown date, two (2) drill bit with depth mark quick coupling and six (6) variable angle locking screw with stardrive recess package arrived empty.There was no patient involvement.This report is for a 2.4mm va locking screw stardrive 18mm.This is report 1 of 1 for (b)(4).Additional reports are captured under (b)(4).
 
Event or Problem Description
It was reported that upon receiving delivery on an unknown date, two (2) drill bit with depth mark quick coupling and nine (9) variable angle locking screw with stardrive recess package arrived empty.There was no patient involvement.This report is for a 2.4mm va locking screw stardrive 18mm.This is report 1 of 1 for (b)(4).Additional reports are captured under (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Corrected event description.The incorrect date was inadvertently utilized in initial medwatch.The correct date is april 25, 2019.  device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM VA LOCKING SCREW STARDRIVE 18MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8642284
Report Number2939274-2019-58308
Device Sequence Number11176477
Product Code HWC
UDI-Device Identifier10886982052957
UDI-Public(01)10886982052957
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.210.118
Device Catalogue Number02.210.118
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date06/24/2019
Patient Sequence Number1